# SDR USAA2011020790562

- Difficulty date: January 15, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: HF3017
- Condition: Saturated
- Location: Elevator
- Part time: 33,315 hours, 18,315 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - TRAPPED WATER INDICATIONS FOUND ON THE RIGHT ELEVATOR UPPER SKIN SURFACE BETWEEN THS RIB 9 TO RIB 10 & 3.2 INCHES FROM TRAILING EDGE.  REPAIRED RIGHT ELEVATOR UPPER SKIN SURFACE BETWEEN THS RIB 9 TO RIB 10 & 3.2 INCHES FROM TRAILING EDGE IAW A319 SRM 55-21-11 & 51-77-13.
